# SDR ASAA0691130

- Difficulty date: October 24, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 14,338 hours, 5,407 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Rudder
- Component: Rudder
- Component part number: 173A01038
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HAS PUNCTURE ON LOWER LT SIDE.  REPARIED IAW SRM 51 70 05.
